# SDR ODAR20190405001

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: General aviation
- Aircraft: N668Z
- Make and model: Raythn 390
- Aircraft serial: RB247
- Aircraft time: 2,558 hours, 2,114 cycles
- Engine: Wilint FJ442A
- Engine time: 2,558 hours, 2,115 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bellows
- Part number: 3909101600011
- Condition: Ruptured
- Location: Rt Engine
- Part time: 2,558 hours, 2,114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: E, F, A

## Discrepancy

RETURN FLIGHT KCHO TO KFCI, PILOT ENCOUNTERED RIGHT ENGINE FIRE ANNUNCIATION.  SHUT RIGHT ENGINE DOWN AND DEPLOYED FIRE EXTINGUISHER PER AIRCRAFT ENGINE FIRE EMERGENCY CHECKLIST.  PILOT DECLARED INFLIGHT EMERGENCY AND LANDED WITHOUT INCIDENT AT KFCI.  MAINTENANCE IDENTIFIED RUPTURED RIGHT ENGINE OUTBOARD BLEED AIR BELLOWS DUCT.  FIRE DETECTION RESISTANCE CHECKS GOOD; NO BLEED AIR LEAK DAMAGE NOTED TO STRUCTURE OR SURROUNDING SYSTEMS.  REPLACED FIRE EXTINGUISHER BOTTLE WITH OVERHAULED UNIT.
